# SDR CALA9701231

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD260100211
- Condition: Low Pressure
- Location: L2 Door
- Part time: 1,692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-2 DOOR EMERGENCY SLIDE PACK PRESSURE LIGHT ILLUMINATED.  THE L-2 DOOR SLIDE WAS REMOVED AND REPLACED.
